Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician and a medical assistant concerning a 13 year old female patient who on 06-MAY-2009 was vaccinated with the first 0.5 ml dose of GARDASIL (Lot # 658282/0929U) concomitantly with a dose of MENACTRA (Lot # UF389AA). On 04-AUG-2009, the patient was vaccinated with the second dose of GARDASIL (Lot # 658282/0929U) and on 19-JAN-2010, the patient was vaccinated with the third dose of GARDASIL (Lot # 658282/0929U). According to the physician, after the patient received her third dose of GARDASIL, she reported that she was extremely sore and weak. The medical assistant reported that the patient had a physician''s note to be out of school on 25-JAN-2010 and remained out of school for the rest of that week (until approximately 29-JAN-2010) for symptoms of being extremely sore and weak, it was also reported that the patient had another note to be out of school for symptoms of extremely sore and weak from 01-MAR-2010 to 12-MAR-2010 (also reported by the physician as "missed 2 months of school"). The physician also mentioned that the patient had "mild symptoms" following the first and second dose of GARDASIL (dates not reported). The medical assistant stated that the patient had not recovered. The patient sought unspecified medical attention. Diagnostic laboratories test were performed (not results provided). Upon internal review the patient remained out of school for symptoms of being extremely sore and weak, was considered disabling. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166